MAUDE Adverse Event Report: MEDTRONIC IRELAND MICRA¿ VR2; LEADLESS PACEMAKER

MEDTRONIC IRELAND MICRA¿ VR2; LEADLESS PACEMAKER
Model Number MC2VR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 06/24/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that during implant of a leadless implantable pulse generator (ipg), the patient experienced a cardiac perforation of the right ventricle and pericardial effusion.Blood pressure dropped shortly after first recapture from the first deployment location.The patient was tapped within five minutes of pressures dropping and an echocardiogram was performed and confirmed effusion.Cardiopulmonary resuscitation was provided multiply times until a thoracotomy was performed until patient was pronounced dead.
 
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following: brand name [micra] product id [mc2vr01-delsys] (serial: (b)(6).D9: no.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICRA¿ VR2
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25759760
Report Number9612164-2026-03501
Device Sequence Number21457107
Product Code PNJ
UDI-Device Identifier00763000078683
UDI-Public(01)00763000078683(17)270214
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC2VR01
Device Catalogue NumberMC2VR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale